Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Immersions of $ n$-manifolds into $ (2n-2)$-manifolds


Authors: B. H. Li and F. P. Peterson
Journal: Proc. Amer. Math. Soc. 97 (1986), 531-538
MSC: Primary 57R42
DOI: https://doi.org/10.1090/S0002-9939-1986-0840641-3
MathSciNet review: 840641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the question of when a map from $ {M^n}$ to $ {N^{2n - 2}}$ is homotopic to an immersion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42

Retrieve articles in all journals with MSC: 57R42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0840641-3
Article copyright: © Copyright 1986 American Mathematical Society